RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2014, Volume 53, Number 5, Pages 555–569 (Mi al650)  

This article is cited in 4 scientific papers (total in 4 papers)

Generalized computable universal numberings

S. A. Badaeva, S. S. Goncharovbc

a Al-Farabi Kazakh National University, Al-Farabi ave. 71, Alma-Ata, 050038, Kazakhstan
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia
c Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia

Abstract: We aim to consider the notion of a computable numbering as a uniform enumeration of sets of a family relative to an arbitrary oracle. The questions under investigation concern primarily universal computable numberings. A study of this kind of numberings is mostly motivated by their nature since any universal numbering of a family contains information on all its computable numberings.

Keywords: computability, oracle, universal computable numbering.

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2014, 53:5, 355–364

Bibliographic databases:

Document Type: Article
UDC: 510.54+510.57
Received: 26.02.2014

Citation: S. A. Badaev, S. S. Goncharov, “Generalized computable universal numberings”, Algebra Logika, 53:5 (2014), 555–569; Algebra and Logic, 53:5 (2014), 355–364

Citation in format AMSBIB
\Bibitem{BadGon14}
\by S.~A.~Badaev, S.~S.~Goncharov
\paper Generalized computable universal numberings
\jour Algebra Logika
\yr 2014
\vol 53
\issue 5
\pages 555--569
\mathnet{http://mi.mathnet.ru/al650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3328891}
\transl
\jour Algebra and Logic
\yr 2014
\vol 53
\issue 5
\pages 355--364
\crossref{https://doi.org/10.1007/s10469-014-9296-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346083800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925491448}


Linking options:
  • http://mi.mathnet.ru/eng/al650
  • http://mi.mathnet.ru/eng/al/v53/i5/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Issakhov, “Ideals without minimal elements in Rogers semilattices”, Algebra and Logic, 54:3 (2015), 197–203  mathnet  crossref  crossref  mathscinet  isi
    2. M. Kh. Faizrakhmanov, “Universal computable enumerations of finite classes of families of total functions”, Russian Math. (Iz. VUZ), 60:12 (2016), 79–83  mathnet  crossref  isi
    3. Issakhov A., “Hyperimmunity and a-Computable Universal Numberings”, AIP Conference Proceedings, 1759, eds. Ashyralyev A., Lukashov A., Amer Inst Physics, 2016, 020106  crossref  isi  scopus
    4. M. Kh. Faizrakhmanov, “Universal generalized computable numberings and hyperimmunity”, Algebra and Logic, 56:4 (2017), 337–347  mathnet  crossref  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:108
    Full text:16
    References:15
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018